# SDR CA150710003

- Difficulty date: July 8, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Failed
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT CREW GOT A STRONG ELECTRICAL SMELL IN THE COCKPIT, DONNED O2 MASKES & DECLARED AN EMERGENCY. A/C LANDED WITHOUT INCIDENT.  MX FOUND PAX DOOR SENSOR PX 107 SMOKED.
